# SDR DALA1021153102

- Difficulty date: September 2, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 1,003 hours, 537 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN RT SEAT TRACK -Y1292 CORRODED FROM FR 19 TO FR21. SSI 531151. REMOVED CORROSION FROM SEAT TRACK -Y1292 FR21 IAW SRM 51-74-00. DIM. L=.500 W=.650 D=.045 FOUND OUT OF LIMITS IAW SRM 53-00-15. REMOVED SEAT TRACK IAW SRM 51-42-11.LOCATED, DRILLED, AND INSTALLED SEAT TRACK -Y1292 IAW SRM   51-42-11.
